# SDR DL72L953355

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV-2 INSPECTION, CORROSION WAS FOUND IN THE FUSELAGE SKIN JUST AFT OF STA 700 AND OUTBD OF STRINGER 28L.  DAMAGE REMOVAL RESULTED IN A 2 BY 2 CUTOUT.  DUE TO THE PROXIMITY TO AN EXISTING REPAIR, THE FACT THAT THE SKIN IS A SSI ITEM AND THE PROXIMITY TO THE INSPECTION AREA OF BACO S/B 727-53-A0203, THE DAMAGE REMOVAL WAS IN ACCORDANCE WITH B727 SRM 53-30-3, FIG 1.  ACCOMPLISHED REPAIRS PER DL ERA 302177-14.
